A measure theoretic basis theorem for II^1_2

この論文にアクセスする

この論文をさがす

著者

抄録

Using the covering game, we prove that every (lightface) Π<SUB>2</SUB><SUP>1</SUP>-set of positive Lebesgue measure contains a member which is arithmetical in 0^{\#}. This result generalizes a result for Π<SUB>1</SUB><SUP>1</SUP> due to Sacks and Tanaka.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(2), 335-341, 2000-04 

    The Mathematical Society of Japan

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480233
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    5374839
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ